Top 9 Benadryl Allergy Pills – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct

#ad
Benadryl #ad - Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

2. Benadryl

#ad

48 ct, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

3. Benadryl

#ad

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 24 ct Pack of 2, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - Two 24-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height10 Inches
Length40 Inches
Weight0.06 Pounds
Width35 Inches
Part Number312547170314
Model312547170314

4. Benadryl

#ad

Brand New!! Benadryl 25/2s Display Box 25 Packets of 2 Pills

#ad
Benadryl #ad - Small Tablet Size. 25 packets of 2 pills for easy on the go. Effective allergy Relief When You Need It. Active Ingredient: Diphenhydramine. For sneezing; runny nose; Itchy, Watery Eyes; Itchy Throat.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height5.8 Inches
Length3 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBEN2
ModelBEN2

5. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Mini-tabs are easy to swallow; these small tablets offer big relief.

Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches

6. GenCare

#ad

Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies

#ad
GenCare #ad - Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.

100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. Easy to swallow tablet. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of allergy symptom free customers. Click add-to-Cart Today! Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, hair, puffy, focus and even work performance. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.

The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. You don't have to suffer through allergy symptoms another day longer. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

7. Benadryl

#ad

2 Tablets per Packet, Benadryl Allergy 60 Packets, 120 Count

#ad
Benadryl #ad - Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief. 60 packets of 2 tablets, they are the perfect size to carry in a purse, Benadryl Allergy Ultratabs Go Packs provide convenient allergy relief that works when you need it most. These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Ideal for travel and on-the-go, 2 boxes, backpack or travel bag. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms.
BrandBenadryl #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height7.13 Inches
Length5 Inches
Weight0.26 Pounds
Width4.25 Inches
Part Number213241
Model213241

8. Rite Aid

#ad

25 mg, 365 Count | Allergy Medicine Minitabs, Rite Aid Antihistamine Allergy Relief with Diphenhydramine

#ad
Rite Aid #ad - Compare to benadryl allergy ultratab: Get the same effective, fast relief from your symptoms as the national brand's allergy aid. Mini-tabs: these diphenhydramine 25mg tablets are extra small and easy to swallow.

Making them perfect for anyone who has difficulties taking pills. Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Multi-symptom relief: rite aid's Allergy Pills relieves sneezing, itchy and watery eyes, runny nose, and itchy throat.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number329-51-UPCR

9. GENCARE GENERIC HEALTHCARE

#ad

Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes

#ad
GENCARE GENERIC HEALTHCARE #ad - The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. Itchy eyes can negatively affect your vision, hair, red or watery eyes typically caused by pet dander, pollen, focus and even work performance.

Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. You don't have to suffer through allergy symptoms another day longer. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. Easy to swallow tablet. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. Join thousands of allergy symptom free customers. Click add-to-Cart Today! The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Itchy eye relief - experience fast relief from itchy, puffy, dust and hay fever.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part Number149
ModelCSAVBLK;ASD;LF